# SDR GLBA20030514

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 15,891 hours, 20,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Taxi Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN TURNING ON TAXI LIGHT THERE WAS SPARK AND SMOKE, REPAIRED CHAFED WIRE REF 33-40-00.   OPS CK GOOD.
